# SDR ASOA2013051003496

- Difficulty date: April 15, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 35,768 hours, 31,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POST BL 0.0 RT SIDE HAS INDICATION NOTED AT AFT FLANGE RADIUS WL 69 APPROX .2" IN LENGTH 60 PERCENT FSH.  FAILED NDT INSPECTION.  REMOVED RT POST FORM LT POST AT FS 409.00+182 BL 0.0 IAW SRM 51-42-06.  INSTALLED NEW SERVICEABLE RT SIDE FS 409+128, BL 0, VERTICAL POST TO SAME SERVICEABLE LT BL 0.00 VERT POST IAW SRM 51-42-06.  REPAIRED IAW REO 601R-53-41-889, REV A.
